# SDR SWAA2022022116338

- Difficulty date: July 11, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 42,330 hours, 25,012 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** WASTE WATER SERVICE DOOR HAS CORROS ION / REMOVED WASTE WATER SERVICE DOOR IAW AMM 52-49-07-000-801 AND REPLACED WITH NEW SERVICE DOOR IAW AMM 52-49-07-400-801 ITEM # 7520429 PO # 697271 56844U 7/16/18 BONDING CHECK GOOD
